Journal of Mathematical Sciences

, Volume 229, Issue 4, pp 354–366 | Cite as

Well-Posedness of the Dirichlet Problem for a Degenerating Many-Dimensional Equation of Mixed Type


It is shown that the Dirichlet problem for a degenerating many-dimensional equation of mixed type in a cylindrical domain is uniquely solvable. A criterion for the uniqueness of a regular solution is also established.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    B. V. Shabat, “Examples of solution of the Dirichlet problem of mixed type,” Dokl. Akad. Nauk SSSR, 112, No. 3, 386–389 (1957).Google Scholar
  2. 2.
    A. V. Bitsadze, “Ill-posedness of the Dirichlet problem for equations of mixed type in mixed domains,” Dokl. Akad. Nauk SSSR, 122, No. 2, 167–170 (1958).MathSciNetMATHGoogle Scholar
  3. 3.
    A. P. Soldatov, “Dirichlet-type problems for the Lavrent’ev–Bitsadze equation,” Dokl. Ros. Akad. Nauk, 332, No. 6, 696–698 (1993); 333, No. 1, 396–407 (1993).Google Scholar
  4. 4.
    A. M. Nakhushev, Problems with Displacement for Partial Differential Equations [in Russian], Nauka, Moscow (2006).Google Scholar
  5. 5.
    K. B. Sabitov, “Dirichlet problem for an equation of mixed type in a rectangular domain,” Dokl. Ros. Akad. Nauk, 413, No. 1, 23–26 (2007).MathSciNetGoogle Scholar
  6. 6.
    A. M. Nakhushev, “Criterion for the uniqueness of the Dirichlet problem for an equation of mixed type in a cylindrical domain,” Differents. Uravn., 6, No. 1, 190–191 (1970).MATHGoogle Scholar
  7. 7.
    S. G. Mikhlin, Many-Dimensional Singular Integrals and Integral Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  8. 8.
    S. A. Aldashev, “Correctness of the Dirichlet problem for the many-dimensional Lavrent’ev–Bitsadze equation in a cylindrical domain,” Izv. Nats. Akad. Nauk Resp. Kazakh., Ser. Fiz.-Mat., No. 3(295), 136–143 (2014).Google Scholar
  9. 9.
    E. Kamke, Differentialgleichungen Lösungsmethoden und Lösungen, Akademische Verlagsgesellschaft Geest, Leipzig (1959).Google Scholar
  10. 10.
    S. A. Aldashev, Boundary-Value Problems for Many-Dimensional Hyperbolic and Mixed Equations [in Russian], Gylym, Almaty (1994).Google Scholar
  11. 11.
    S. A. Aldashev, Degenerating Many-Dimensional Hyperbolic Equations [in Russian], ZKATU, Oral (2007).Google Scholar
  12. 12.
    A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1985).Google Scholar
  13. 13.
    H. Bateman and A. Erd´elyi, Higher Transcendental Functions, Vol. 2, Mc Graw-Hill, New York (1954).Google Scholar
  14. 14.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1966).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Abai Kazakhstan National Pedagogic UniversityAlmatyKazakhstan

Personalised recommendations